# SDR ASAA2022011437138

- Difficulty date: January 13, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 50,712 hours, 14,750 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274040325027
- Condition: Faulted
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE B FIRE LOOP INOPERATIVE. GROUNDED - YES. REMOVED AND REPLACED ENGINE FIRELOOP HARNESS MW0316 AND CORE HARNESS MW0326 REF B737-800 AMM 26-11-02 AND PERFORMED OPS CHECK EVERYTHING GOOD GROUND VERIFICATION SUCCESSFUL.
